Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 808327, 14 pages
http://dx.doi.org/10.1155/2012/808327
Research Article

Offset-Free Strategy by Double-Layered Linear Model Predictive Control

Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China

Received 29 March 2012; Revised 27 May 2012; Accepted 28 May 2012

Academic Editor: Xianxia Zhang

Copyright © 2012 Tao Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tao Zou, “Offset-Free Strategy by Double-Layered Linear Model Predictive Control,” Journal of Applied Mathematics, vol. 2012, Article ID 808327, 14 pages, 2012. https://doi.org/10.1155/2012/808327.